VOL. 62 · NO. 1 | 2018
Front Matter
Publ. Mat. 62 (1), (2018) Open Access
No abstract available
Paolo Piersanti, Patrizia Pucci
Publ. Mat. 62 (1), 3-36, (2018) DOI: 10.5565/PUBLMAT6211801
KEYWORDS: stationary Kirchhoff problems, nonlocal $p$-Laplacian operators, Hardy coefficients, Critical exponents, 35R11, 35J60, 35J20, 35B09
Dariusz Kosz
Publ. Mat. 62 (1), 37-54, (2018) DOI: 10.5565/PUBLMAT6211802
KEYWORDS: Hardy-Littlewood maximal operators, weak and strong type inequalities, non-doubling metric measure spaces, 42B25, 46E30
Zbigniew Błaszczyk, Marek Kaluba
Publ. Mat. 62 (1), 55-74, (2018) DOI: 10.5565/PUBLMAT6211803
KEYWORDS: equivariant topological complexity, motion planning problem, 55M30, 68T40
Adam Osȩkowski
Publ. Mat. 62 (1), 75-94, (2018) DOI: 10.5565/PUBLMAT6211804
KEYWORDS: square function, Maximal operator, dyadic, weight, Bellman function, 42B25, 46E30, 60G42
Jonatan F. da Silva, Henrique F. de Lima, Marco Antonio L. Velásquez
Publ. Mat. 62 (1), 95-111, (2018) DOI: 10.5565/PUBLMAT6211805
KEYWORDS: Euclidean space, Wulff shape, $k$-th anisotropic mean curvatures, $(r, s, F)$-linear Weingarten hypersurfaces, stable closed hypersurfaces, 53C42, 53B25
Claudio A. Buzzi, Tiago Carvalho, Rodrigo D. Euzébio
Publ. Mat. 62 (1), 113-131, (2018) DOI: 10.5565/PUBLMAT6211806
KEYWORDS: Nonsmooth vector fields, Poincaré-Bendixson theory, Minimal sets, limit sets, 34A36, 34A12, 34D30
Paul Hagelstein, Ioannis Parissis
Publ. Mat. 62 (1), 133-159, (2018) DOI: 10.5565/PUBLMAT6211807
KEYWORDS: Halo function, Muckenhoupt weights, doubling measure, maximal function, Tauberian conditions, 42B25, 42B35
Jonas Azzam
Publ. Mat. 62 (1), 161-176, (2018) DOI: 10.5565/PUBLMAT6211808
KEYWORDS: harmonic measure, Absolute continuity, corkscrew domains, uniform rectifiability, tangent, contingent, Semmes surfaces, 31A15, 28A75, 28A78
María V. Melián, José M. Rodríguez, Eva Tourís
Publ. Mat. 62 (1), 177-183, (2018) DOI: 10.5565/PUBLMAT6211809
KEYWORDS: Riemannian manifold, negative curvature, Green's function, first eigen-value, exponent of convergence, 53C20, 53C21, 53C22, 53C23, 30F
Miguel Andrés Marcos
Publ. Mat. 62 (1), 185-211, (2018) DOI: 10.5565/PUBLMAT6211810
KEYWORDS: Besov spaces, spaces of homogeneous type, trace theorem, extension theorem, restriction theorem, interpolation, 43A85
Artur Rutkowski
Publ. Mat. 62 (1), 213-251, (2018) DOI: 10.5565/PUBLMAT6211811
KEYWORDS: Dirichlet problem, nonlocal operator, maximum principle, weak solutions, extension operator, 35S15, 47G20, 60G51
George M. Bergman
Publ. Mat. 62 (1), 253-284, (2018) DOI: 10.5565/PUBLMAT6211812
KEYWORDS: endomorphism ring of a vector space, inner inverse to a ring element, inverse monoid, 16E50, 16S50, 16U99, 20M18, 16S15, 16S36
Xiaoyuan Wang, Wenchang Chu
Publ. Mat. 62 (1), 285-300, (2018) DOI: 10.5565/PUBLMAT6211813
KEYWORDS: Riemann zeta function, harmonic numbers, Abel's lemma on summation by parts, partial fraction decomposition, telescoping method, 11M06, 40A25
Back to Top